• Home
  • Research
  • Research News
  • Iatrogenic cushings syndrome in patients receiving inhaled budesonide and itraconazole or ritonavir: two cases and literature review

Iatrogenic cushings syndrome in patients receiving inhaled budesonide and itraconazole or ritonavir: two cases and literature review

Endocrine Practice, 06/28/2013


Blondin MC et al. – The study aims to present two cases of iatrogenic Cushing's syndrome caused by the interaction of budesonide, an inhaled glucocorticoid, with Ritonavir and itraconazole. Clinicians should be aware of the potential occurrence of iatrogenic Cushing's syndrome and secondary adrenal insufficiency due to the association of inhaled corticosteroids with itraconazole or ritonavir.

Print

Available Now!

PPRG6-500 Cover
The Pituitary Patient Resource Guide Sixth Edition is now available! Be one of the first to have the most up-to-date information. The Pituitary Patient Resource Guide a one of a kind publication intended as an invaluable source of information not only for patients but also their families, physicians, and all health care providers. It contains information on symptoms, proper testing, how to get a diagnosis, and the treatment options that are available. It also includes Pituitary Network Association's patient resource listings for expert medical care.

Buy Now